Alert archive / California / Wind Advisories in 2020
Wind Advisory 12, NWS Sacramento, CA
NWS Sacramento, CA issued this wind advisory at Sep 7, 2020, 2:30 AM PDT. It took effect at Sep 8, 2020, 12:00 AM PDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Sep 7, 2020, 2:30 AM PDT (09:30 UTC)
- In effect from
- Sep 8, 2020, 12:00 AM PDT
- Expired
- Sep 8, 2020, 6:00 PM PDT
- In force
- 18 hr
- Issued by
- NWS Sacramento, CA
The text
As transmitted.
312 WWUS76 KSTO 070930 NPWSTO URGENT - WEATHER MESSAGE National Weather Service Sacramento CA 230 AM PDT Mon Sep 7 2020 ...Dangerous heat wave continues today. Gusty north to east winds develop across the region late tonight and continue Tuesday... .Strong high pressure will result in record breaking heat across much of interior Northern California again today. Cooler temperatures are expected Tuesday following the passage of a dry cold front. Smoke from wildfires could impact forecast temperatures. Winds will increase across the region later tonight and continue Tuesday. CAZ017-067-072300- /O.NEW.KSTO.WI.Y.0012.200908T0700Z-200909T0100Z/ /O.EXT.KSTO.EH.W.0003.000000T0000Z-200908T0500Z/ Southern Sacramento Valley-Motherlode- Including the cities of Sacramento, Grass Valley, and Jackson 230 AM PDT Mon Sep 7 2020 ...EXCESSIVE HEAT WARNING NOW IN EFFECT UNTIL 10 PM PDT THIS EVENING... ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM PDT TUESDAY... * WHAT...For the Excessive Heat Warning, dangerously hot conditions with highs 102 to 107 in the foothills, and 108 to 113 in the valley. For the Wind Advisory, north to east winds 15 to 25 mph with gusts up to 40 mph expected. * WHERE...Southern Sacramento Valley and Motherlode. * WHEN...For the Excessive Heat Warning, until 10 PM PDT this evening. For the Wind Advisory, from midnight tonight to 6 PM PDT Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Extreme heat will significantly increase the potential for heat related illnesses, particularly for those working or participating in outdoor activities. * ADDITIONAL DETAILS...Daily and September monthly records will be threatened in this late-season heatwave. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ CAZ018-019-072300- /O.EXT.KSTO.EH.W.0003.000000T0000Z-200908T0500Z/ Carquinez Strait and Delta-Northern San Joaquin Valley- Including the cities of Fairfield/Suisun, Stockton, and Modesto 230 AM PDT Mon Sep 7 2020 ...EXCESSIVE HEAT WARNING NOW IN EFFECT UNTIL 10 PM PDT THIS EVENING... * WHAT...Dangerously hot conditions with highs 105 to 112. * WHERE...Carquinez Strait and Delta, and northern San Joaquin Valley. * WHEN...Until 10 PM PDT this evening. * IMPACTS...Heat related illnesses such as heat exhaustion and heat stroke can occur due to prolonged exposure to hot temperatures, even to the general population. People most vulnerable include those who spend extended periods outdoors, those without air conditioning, young children, the elderly, and those with chronic illness. * ADDITIONAL DETAILS...Daily and September monthly records will be threatened in this late-season heatwave. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ CAZ013-015-016-063-066-068-069-072300- /O.NEW.KSTO.WI.Y.0012.200908T0700Z-200909T0100Z/ /O.CON.KSTO.EH.W.0003.000000T0000Z-200908T0500Z/ Shasta Lake Area / Northern Shasta County- Northern Sacramento Valley-Central Sacramento Valley- Mountains Southwestern Shasta County to Western Colusa County- Northeast Foothills/Sacramento Valley- Western Plumas County/Lassen Park- West Slope Northern Sierra Nevada- Including the cities of Shasta Dam, Redding, Red Bluff, Chico, Oroville, Marysville/Yuba City, Alder Springs, Paradise, Chester, Quincy, and Blue Canyon 230 AM PDT Mon Sep 7 2020 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING... ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM PDT TUESDAY... * WHAT...For the Excessive Heat Warning, dangerously hot conditions with highs in the mid 80s to around 100 in the mountains, and up to 113 in the hottest portions of the Sacramento Valley. For the Wind Advisory, north to east winds 15 to 25 mph with gusts of 40 to 50 mph are expected. * WHERE...Sacramento Valley and surrounding foothills and mountain terrain. * WHEN...For the Excessive Heat Warning, until 10 PM PDT this evening. For the Wind Advisory, from midnight tonight to 6 PM PDT Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Extreme heat will significantly increase the potential for heat related illnesses, particularly for those working or participating in outdoor activities. * ADDITIONAL DETAILS...Daily and September monthly records will be threatened in this late-season heatwave. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ CAZ014-072300- /O.CON.KSTO.EH.W.0003.000000T0000Z-200908T0500Z/ Burney Basin / Eastern Shasta County- Including the city of Burney 230 AM PDT Mon Sep 7 2020 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING... * WHAT...Dangerously hot conditions with highs 98 to 103. * WHERE...Burney Basin. * WHEN...Until 10 PM PDT this evening. * IMPACTS...Heat related illnesses such as heat exhaustion and heat stroke can occur due to prolonged exposure to hot temperatures, even to the general population. People most vulnerable include those who spend extended periods outdoors, those without air conditioning, young children, the elderly, and those with chronic illness. * ADDITIONAL DETAILS...Daily and September monthly records will be threatened in this late-season heatwave. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
4 follow-up statements
114 WWUS76 KSTO 072003 NPWSTO URGENT - WEATHER MESSAGE National Weather Service Sacramento CA 103 PM PDT Mon Sep 7 2020 ...Dangerous heat wave continues today. Gusty north to east winds develop across the region tonight and continue Tuesday... .Strong high pressure will result in record breaking heat across much of interior Northern California again today. Cooler temperatures are expected Tuesday following the passage of a dry cold front. Smoke from wildfires could impact forecast temperatures. Winds will increase across the region beginning in the north and spreading south tonight and continue on Tuesday. CAZ013-015>017-063-066>069-081300- /O.CON.KSTO.EH.W.0003.000000T0000Z-200908T0500Z/ /O.CON.KSTO.WI.Y.0012.200908T0700Z-200909T0100Z/ Shasta Lake Area / Northern Shasta County- Northern Sacramento Valley-Central Sacramento Valley- Southern Sacramento Valley- Mountains Southwestern Shasta County to Western Colusa County- Northeast Foothills/Sacramento Valley-Motherlode- Western Plumas County/Lassen Park- West Slope Northern Sierra Nevada- Including the cities of Shasta Dam, Redding, Red Bluff, Chico, Oroville, Marysville/Yuba City, Sacramento, Alder Springs, Paradise, Grass Valley, Jackson, Chester, Quincy, and Blue Canyon 103 PM PDT Mon Sep 7 2020 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM PDT TUESDAY... * WHAT...For the Excessive Heat Warning, dangerously hot conditions with highs in the mid 80s to around 100 in the mountains, and up to 113 in the hottest portions of the Sacramento Valley. For the Wind Advisory, north to east winds 15 to 30 mph with gusts of 35 to 55 mph are expected. Locally higher gusts through favored mountain passes. Strongest winds in the mountains and northeast foothills. * WHERE...Sacramento Valley and surrounding foothills and mountain terrain. * WHEN...For the Excessive Heat Warning, until 10 PM PDT this evening. For the Wind Advisory, from midnight tonight to 6 PM PDT Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Extreme heat will significantly increase the potential for heat related illnesses, particularly for those working or participating in outdoor activities. * ADDITIONAL DETAILS...Daily and September monthly records will be threatened in this late-season heatwave. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$ CAZ018-019-081300- /O.EXA.KSTO.WI.Y.0012.200908T0700Z-200909T0100Z/ /O.CON.KSTO.EH.W.0003.000000T0000Z-200908T0500Z/ Carquinez Strait and Delta-Northern San Joaquin Valley- Including the cities of Fairfield/Suisun, Stockton, and Modesto 103 PM PDT Mon Sep 7 2020 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING... ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM PDT TUESDAY... The National Weather Service in Sacramento has issued a Wind Advisory, which is in effect from midnight tonight to 6 PM PDT Tuesday. * WHAT...For the Excessive Heat Warning, dangerously hot conditions with highs in the mid 80s to around 100 in the mountains, and up to 113 in the hottest portions of the Sacramento Valley. For the Wind Advisory, northerly winds 15 to 25 mph with gusts up to 35 mph are expected. * WHERE...Sacramento Valley and surrounding foothills and mountain terrain. * WHEN...For the Excessive Heat Warning, until 10 PM PDT this evening. For the Wind Advisory, from midnight tonight to 6 PM PDT Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Extreme heat will significantly increase the potential for heat related illnesses, particularly for those working or participating in outdoor activities. * ADDITIONAL DETAILS...Daily and September monthly records will be threatened in this late-season heatwave. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ CAZ014-080500- /O.CON.KSTO.EH.W.0003.000000T0000Z-200908T0500Z/ Burney Basin / Eastern Shasta County- Including the city of Burney 103 PM PDT Mon Sep 7 2020 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING... * WHAT...Dangerously hot conditions with highs 98 to 103. * WHERE...Burney Basin. * WHEN...Until 10 PM PDT this evening. * IMPACTS...Heat related illnesses such as heat exhaustion and heat stroke can occur due to prolonged exposure to hot temperatures, even to the general population. People most vulnerable include those who spend extended periods outdoors, those without air conditioning, young children, the elderly, and those with chronic illness. * ADDITIONAL DETAILS...Daily and September monthly records will be threatened in this late-season heatwave. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
112 WWUS76 KSTO 080516 NPWSTO URGENT - WEATHER MESSAGE National Weather Service Sacramento CA 1016 PM PDT Mon Sep 7 2020 ...Gusty north to east winds develop across the region tonight and continue Tuesday... .Strong high pressure will build into the Great Basin resulting in cooler temperatures and strong northerly winds over northern California late tonight and Tuesday. CAZ013-015>019-063-066>069-090100- /O.EXP.KSTO.EH.W.0003.000000T0000Z-200908T0500Z/ /O.CON.KSTO.WI.Y.0012.200908T0700Z-200909T0100Z/ Shasta Lake Area / Northern Shasta County- Northern Sacramento Valley-Central Sacramento Valley- Southern Sacramento Valley-Carquinez Strait and Delta- Northern San Joaquin Valley- Mountains Southwestern Shasta County to Western Colusa County- Northeast Foothills/Sacramento Valley-Motherlode- Western Plumas County/Lassen Park- West Slope Northern Sierra Nevada- Including the cities of Shasta Dam, Redding, Red Bluff, Chico, Oroville, Marysville/Yuba City, Sacramento, Fairfield/Suisun, Stockton, Modesto, Alder Springs, Paradise, Grass Valley, Jackson, Chester, Quincy, and Blue Canyon 1016 PM PDT Mon Sep 7 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT TUESDAY... ...EXCESSIVE HEAT WARNING HAS EXPIRED... * WHAT...North to east winds 15 to 30 mph with gusts up to 35 to 40 mph in the Valley, and up to 55 mph through favored mountain canyons and passes. * WHERE...Sacramento Valley and surrounding foothills and mountain terrain. * WHEN...Until 6 PM PDT Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ014-080630- /O.EXP.KSTO.EH.W.0003.000000T0000Z-200908T0500Z/ Burney Basin / Eastern Shasta County- Including the city of Burney 1016 PM PDT Mon Sep 7 2020 ...EXCESSIVE HEAT WARNING HAS EXPIRED... Cooler temperatures expected tonight and Tuesday. $$
386 WWUS76 KSTO 080930 NPWSTO URGENT - WEATHER MESSAGE National Weather Service Sacramento CA 230 AM PDT Tue Sep 8 2020 ...Gusty north to east winds continue today... .Strong high pressure will build into the Great Basin resulting in cooler temperatures and strong north to east winds today. CAZ013-015>019-063-066>069-090100- /O.CON.KSTO.WI.Y.0012.000000T0000Z-200909T0100Z/ Shasta Lake Area / Northern Shasta County- Northern Sacramento Valley-Central Sacramento Valley- Southern Sacramento Valley-Carquinez Strait and Delta- Northern San Joaquin Valley- Mountains Southwestern Shasta County to Western Colusa County- Northeast Foothills/Sacramento Valley-Motherlode- Western Plumas County/Lassen Park- West Slope Northern Sierra Nevada- Including the cities of Shasta Dam, Redding, Red Bluff, Chico, Oroville, Marysville/Yuba City, Sacramento, Fairfield/Suisun, Stockton, Modesto, Alder Springs, Paradise, Grass Valley, Jackson, Chester, Quincy, and Blue Canyon 230 AM PDT Tue Sep 8 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING... * WHAT...North to east winds 15 to 30 mph with gusts 35 to 45 mph in the Valley, and up to 55 mph through favored mountain canyons and passes. * WHERE...Sacramento Valley, northern San Joaquin Valley, and surrounding foothill and mountain terrain. * WHEN...Until 6 PM PDT Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
737 WWUS76 KSTO 090128 NPWSTO URGENT - WEATHER MESSAGE National Weather Service Sacramento CA 628 PM PDT Tue Sep 8 2020 CAZ013-015>019-063-066>069-090230- /O.EXP.KSTO.WI.Y.0012.000000T0000Z-200909T0100Z/ Shasta Lake Area / Northern Shasta County- Northern Sacramento Valley-Central Sacramento Valley- Southern Sacramento Valley-Carquinez Strait and Delta- Northern San Joaquin Valley- Mountains Southwestern Shasta County to Western Colusa County- Northeast Foothills/Sacramento Valley-Motherlode- Western Plumas County/Lassen Park- West Slope Northern Sierra Nevada- Including the cities of Shasta Dam, Redding, Red Bluff, Chico, Oroville, Marysville/Yuba City, Sacramento, Fairfield/Suisun, Stockton, Modesto, Alder Springs, Paradise, Grass Valley, Jackson, Chester, Quincy, and Blue Canyon 628 PM PDT Tue Sep 8 2020 ...WIND ADVISORY HAS EXPIRED... $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before this wind advisory went out at Sep 6, 2:12 PM PDT, 12 hours 18 minutes earlier.
Area forecast discussion, Sep 6, 2:12 PM PDT, 12 hours 18 minutes before
Area Forecast Discussion National Weather Service Sacramento CA 212 PM PDT Sun Sep 6 2020 .SYNOPSIS... Dangerous, record-breaking heatwave will impact the region through the weekend into Tuesday. Critical fire weather concerns will return Monday night through early Wednesday with north to east wind and low humidity. Smoke and haze from wildfires will continue to impact air quality and temperatures. && .DISCUSSION... Strong high pressure will bring record heat to the interior valley the today and Monday with temperatures 108 to 112 over the central valley. Smoke, especially from the creek wildfire has been impacting some of the temperatures so far today. The thicker blanket of smoke is expected to continue to move northeast and east during the afternoon clearing from the valley which will allow temperatures to rapidly heat up this afternoon. On Monday night a low pressure area moving south through the Eastern Great Basin and Rockies will result in strong surface high pressure developing over the Great Basin. This will bring breezy to windy conditions late Monday night and Tuesday and high fire danger to the region. The good news is that it will also bring in some cooler air into the region. Have adjusted timing for Excessive Heat Warning as a result dropping the Warning late Monday evening for the mountains, central and north Sacramento valley and adjacent foothills late in the evening since it will be slow to cool off. Further south at this time will be borderline for the warning to continue so have kept it going for now. The bad news is that the cooler air will allow for stronger winds to develop on Tuesday. Expect northerly winds for the valley around 15 to 30 mph with gusts up to 35 mph. The strongest winds will be over the westside of the valley. Northeast to east winds for the Mountains and foothills around 15 to 35 mph with gusts up to 50 mph. Local favored locations will likely have stronger winds and the lighter winds are expected over portions of the lower elevations of the motherlode. The winds will decrease Tuesday night for most areas but will increase once again in the mountains and foothills for areas prone to easterly winds. Lighter winds on Wednesday will remove the high fire danger. Temperatures will generally cool slightly over Tuesdays highs in the north and mountains with a little bit better cooling over the southern valley and delta areas. Records/Date Sunday...........Monday.........Tuesday Redding............... 110/1923........ 108/1923...... 109/1923 Redding Airport....... 105/1955........ 102/2004...... 105/2011 Red Bluff............. 109/1957........ 109/1957...... 112/1944 Sacramento............ 105/1923........ 107/1923...... 107/1944 Sacramento Executive.. 103/1958........ 103/1957...... 102/1957 Stockton.............. 105/1977........ 104/1977...... 103/1977 Modesto............... 103/1977........ 103/1998...... 104/1944 && .EXTENDED DISCUSSION (Thursday THROUGH Sunday)... Upper level ridge will remain in place along the west coast for much of the extended period. This will continue above normal high temperatures with them running about 5-10 above normal. Upper level ridging slowly pushes east into next weekend but will still dominate our weather. -CJM && .AVIATION... Mainly VFR conditions are expected at the TAF sites the next 24 hours but local MVFR will be possible at times due to wildfire smoke. Winds remain below 10 knots. && .STO WATCHES/WARNINGS/ADVISORIES... Excessive Heat Warning until 10 PM PDT Monday for Burney Basin / Eastern Shasta County-Carquinez Strait and Delta-Central Sacramento Valley-Motherlode-Mountains Southwestern Shasta County to Western Colusa County-Northeast Foothills/Sacramento Valley-Northern Sacramento Valley-Northern San Joaquin Valley- Shasta Lake Area / Northern Shasta County-Southern Sacramento Valley-West Slope Northern Sierra Nevada-Western Plumas County/Lassen Park. Red Flag Warning from 10 PM Monday to 8 AM PDT Wednesday for Burney Basin and Northeast Plateau in Shasta County Including Northwest Lassen NF north of Lassen NP-Carquinez Strait and Delta-Central Sacramento Valley in Glenn, Colusa, Yuba, Northern Sutter, and Butte County Below 1000 Ft-Eastern Mendocino NF- Eastern Portion of Shasta/Trinity NF-Northern Motherlode From 1000 to 3000 Ft. Includes portions of Nevada-Yuba-Placer-Amador and ElDorado Units-Northern Sacramento Valley to Southern Tehama County Line Below 1000 Ft-Northern San Joaquin Valley in San Joaquin and Stanislaus Counties Below 1000 ft-Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions of Shasta- Trinity and Butte Units-Northern Sierra Including Lassen NP and Plumas and Lassen NF/S West of the Sierra Crest (West of Evans Peak-Grizzly Peak-Beckworth Peak)-Northern Sierra Including the Tahoe and ElDorado NF/S West of the Sierra Crest-Southeast Edge Shasta-Trinity NF and Western Portions of Tehama-Glenn Unit- Southern Motherlode From 1000 to 3000 Ft. Includes portions of Calaveras-Tuolumne Unit-Southern Sacramento Valley in Yolo- Sacramento Far Western Placer, southern Sutter and Solano County Below 1000 Ft-Stanislaus NF West of the Sierra Crest. &&
Nearby
Wind Advisories in California, 2020Every wind advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.